MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH; NON-EVACUATED BLOOD COLLECTION TUBE IVD

BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH; NON-EVACUATED BLOOD COLLECTION TUBE IVD
Catalog Number 365965
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd microtainer® tubes with lh did not separate properly.
 
Additional Manufacturer Narrative
Investigation: investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Retention samples were selected from bd inventory for evaluation and upon completion, no issues were observed as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd technical services had provided troubleshooting and guidance to the customer.The customer had requested centrifugation information as they noted they had a fixed angle centrifuge on site with limited ability to adjust speed.Bd had recommended a time/speed of 90 seconds at 6000-15000g's as indicated in the product instructions for use (ifu).The customer stated that their centrifuge is not capable of reaching the required speed as indicated in the ifu.Bd will continue to monitor if the customer requires any additional support.Investigation conclusion: based on evaluation of the retain samples, all samples met the required specifications.Root cause description: based on the investigation, a root cause could not be determined.The retain product was found to be in conformance and meet release specifications.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that a bd microtainer® tubes with lh did not separate properly.

Brand Name
BD MICROTAINER® TUBES WITH LH
Common Device Name
NON-EVACUATED BLOOD COLLECTION TUBE IVD
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8242138
Report Number2618282-2018-00085
Device Sequence Number2701622
Product Code JKA
UDI-Device Identifier50382903659659
UDI-Public50382903659659
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2019
Device Catalogue Number365965
Device Lot Number803067N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;